# SDR SIMA20150608007

- Difficulty date: June 8, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 30,345 hours, 21,350 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FS 280.00 IS CORRODED BETWEEN LBL 18.00 & RBL 9.00.  R & R THE FLOORBEAM FS 280.00 BETWEEN LBL 18.00 & RBL 9.00 SRM 51-42-13 IAW SRM 51-42-06 & IAW SRM 51-42-20.
